# SDR SWAA2015100144413

- Difficulty date: September 28, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 39,748 hours, 23,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING LOWER EXIT SIGN LIGHT CAP LENS LOOSE.  SECURED LENS IAW SIP.
